MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXTRACTION SCR FOR TI FEM & TIB NAIL; EXTRACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXTRACTION SCR FOR TI FEM & TIB NAIL; EXTRACTOR
Model Number 357.133
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported that on an unknown date, it was noticed in a set in spd the threads were stripped on extraction bolt.It was unknown whether there was any patient consequences reported.This complaint involves one (1) device extraction scr for ti fem & tib nail.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: manufacturing site: hagendorf.Supplier: n/a.Release to warehouse date: february 17, 2014.Expiration date: february 12, 2034.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the extraction scr for ti fem & tib nail was found stripped.The observed condition was consistent as an end of life indicator for the device.No other issues were identified.After a visual inspection per guidance, it was determined that the reusable instrument device was found the device stripped from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed stripped on the extraction scr for ti fem & tib nail would have contributed to the complained issue.There is no indication that a design or manufacturing issue has caused the complaint condition.It was determined that the reusable instrument was worn from repeated use and servicing.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed current and manufactured revisions were reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXTRACTION SCR FOR TI FEM & TIB NAIL
Common Device Name
EXTRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14394297
Report Number2939274-2022-01749
Device Sequence Number20279513
Product Code HWB
UDI-Device Identifier10886982195883
UDI-Public(01)10886982195883
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.133
Device Catalogue Number357.133
Device Lot Number8752372
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown